The Michigan Mathematical Journal

Some Seifert fiber spaces which are boundaries.

Kyung Bai Lee and Frank Raymond

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 2 (1986), 245-251.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003353

Digital Object Identifier
doi:10.1307/mmj/1029003353

Mathematical Reviews number (MathSciNet)
MR837582

Zentralblatt MATH identifier
0606.57019

Subjects
Primary: 57R75: O- and SO-cobordism
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Lee, Kyung Bai; Raymond, Frank. Some Seifert fiber spaces which are boundaries. Michigan Math. J. 33 (1986), no. 2, 245--251. doi:10.1307/mmj/1029003353. https://projecteuclid.org/euclid.mmj/1029003353


Export citation